| Model Number |
2090W |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer demonstrated autonomous cursor movement without input from either the stylus pen or finger touch after the software update via a universal serial bus (usb).It was noted that there was noise on the electrocardiogram (ekg) port.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer demonstrated autonomous cursor movement.Analysis was able to confirm the customer comment that noise was observed on the programmer electrocardiogram (ecg).It was noted that the lower left display hinge was tight/sticky, the hard drive health was ninety seven percent, the left display latch hasp and the upper display hinges were broken.It was further noted that the programmer failed common mode/wrist electrode final tests, the power cord bay and the media bay door were damaged.The programmer was decommissioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative